Alert archive / California / Small Craft Advisories in 2024

Small Craft Advisory 92, NWS Eureka, CA

September 2, 2024

NWS Eureka, CA issued this small craft advisory at Sep 2, 2024, 3:33 AM PDT. It took effect at Sep 2, 2024, 9:00 PM PDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Sep 2, 2024, 3:33 AM PDT (10:33 UTC)
In effect from
Sep 2, 2024, 9:00 PM PDT
Expired
Sep 4, 2024, 5:00 PM PDT
In force
44 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

122 
WHUS76 KEKA 021033
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
333 AM PDT Mon Sep 2 2024

PZZ475-021900-
/O.NEW.KEKA.SC.Y.0092.240903T0400Z-240904T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
333 AM PDT Mon Sep 2 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 PM this evening to 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-021900-
/O.NEW.KEKA.SC.Y.0092.240903T1600Z-240904T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
333 AM PDT Mon Sep 2 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 9 AM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM Tuesday to 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
12 follow-up statements
735 
WHUS76 KEKA 021536
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
836 AM PDT Mon Sep 2 2024

PZZ475-022345-
/O.CON.KEKA.SC.Y.0092.240903T0400Z-240904T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
836 AM PDT Mon Sep 2 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 PM this evening to 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-022345-
/O.CON.KEKA.SC.Y.0092.240903T1600Z-240904T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
836 AM PDT Mon Sep 2 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
9 AM PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM Tuesday to 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
331 
WHUS76 KEKA 022125
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
225 PM PDT Mon Sep 2 2024

PZZ475-030530-
/O.CON.KEKA.SC.Y.0092.240903T0400Z-240904T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
225 PM PDT Mon Sep 2 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 AM PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 PM this evening to 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-030530-
/O.CON.KEKA.SC.Y.0092.240903T1600Z-240904T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
225 PM PDT Mon Sep 2 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
9 AM PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM Tuesday to 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
016 
WHUS76 KEKA 030347
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
847 PM PDT Mon Sep 2 2024

PZZ475-031200-
/O.CON.KEKA.SC.Y.0092.240903T0400Z-240904T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
847 PM PDT Mon Sep 2 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 5 
  to 8 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-031200-
/O.CON.KEKA.SC.Y.0092.240903T1600Z-240904T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
847 PM PDT Mon Sep 2 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
9 AM PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts to 35 kt and seas 6 
  to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM Tuesday to 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
239 
WHUS76 KEKA 030925
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
225 AM PDT Tue Sep 3 2024

PZZ475-031730-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
225 AM PDT Tue Sep 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-031730-
/O.CON.KEKA.SC.Y.0092.240903T1600Z-240904T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
225 AM PDT Tue Sep 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 AM PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM this morning to 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
584 
WHUS76 KEKA 031611
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
911 AM PDT Tue Sep 3 2024

PZZ475-040015-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
911 AM PDT Tue Sep 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-040015-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
911 AM PDT Tue Sep 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
149 
WHUS76 KEKA 032147
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
247 PM PDT Tue Sep 3 2024

PZZ470-040600-
/O.EXT.KEKA.SC.Y.0092.000000T0000Z-240904T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
247 PM PDT Tue Sep 3 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-040600-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
247 PM PDT Tue Sep 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
874 
WHUS76 KEKA 040336
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
836 PM PDT Tue Sep 3 2024

PZZ475-041145-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
836 PM PDT Tue Sep 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-041145-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
836 PM PDT Tue Sep 3 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
748 
WHUS76 KEKA 040946
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
246 AM PDT Wed Sep 4 2024

PZZ475-041600-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
246 AM PDT Wed Sep 4 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-041800-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
246 AM PDT Wed Sep 4 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
673 
WHUS76 KEKA 041526
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
826 AM PDT Wed Sep 4 2024

PZZ475-041630-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
826 AM PDT Wed Sep 4 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-042200-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
826 AM PDT Wed Sep 4 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
467 
WHUS76 KEKA 041532 AAA
MWWEKA

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Eureka CA
832 AM PDT Wed Sep 4 2024

PZZ475-042200-
/O.EXT.KEKA.SC.Y.0092.000000T0000Z-240904T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
832 AM PDT Wed Sep 4 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-042200-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-240904T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
832 AM PDT Wed Sep 4 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
946 
WHUS76 KEKA 042120
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
220 PM PDT Wed Sep 4 2024

PZZ475-050000-
/O.EXT.KEKA.SC.Y.0092.000000T0000Z-240905T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
220 PM PDT Wed Sep 4 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WHAT...Seas 4 to 6 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 5 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-050000-
/O.EXT.KEKA.SC.Y.0092.000000T0000Z-240905T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
220 PM PDT Wed Sep 4 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WHAT...Seas 5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 5 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
510 
WHUS76 KEKA 050000
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
500 PM PDT Wed Sep 4 2024

PZZ475-050100-
/O.EXP.KEKA.SC.Y.0092.000000T0000Z-240905T0000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
500 PM PDT Wed Sep 4 2024

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON...

$$

PZZ470-050100-
/O.EXP.KEKA.SC.Y.0092.000000T0000Z-240905T0000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
500 PM PDT Wed Sep 4 2024

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 1, 1:56 PM PDT, 13 hours 37 minutes earlier.

Area forecast discussion, Sep 1, 1:56 PM PDT, 13 hours 37 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
156 PM PDT Sun Sep 1 2024

.SYNOPSIS...Fair conditions have developed this afternoon with
breezy winds and cool temperatures. Much hotter conditions for
interior and clearer conditions at the coast will return by mid
week.

&&

.DISCUSSION...A deep low pressure system and associated upper
level trough approaches the area. Marine stratus has lifted and
scattered out this afternoon as drier air mixes in. Temperatures
will cool significantly today across the interior with highs
mostly in the mid to upper 80s. That said, moisture increases will
be generally very minor with nothing but dry air visible on
satellite for the low to pull inland. With only marine influence
to tap into, very light drizzle is possible (40% chance) along the
immediate coast this evening, but there is essentially no chance
of wetting rain. While some cumulus build up is possible Monday,
any chance for thunderstorms remains extremely low (<5% chance).

The reprieve from heat will not last long with very high ensemble
certainty that high pressure will begin to reform by next Wednesday.
80 percent of ensemble members show stronger high pressure than this
past event, generating high NBM probabilities (70 to 90%) of highs
over 100, especially for the southern half of the area next
Wednesday through Friday. Though not particularly strong, such high
pressure is just strong enough the generate a few, isolated pixels
of Major Heat Risk. For the coast, strengthened high pressure will
at least briefly bring a return to enhanced northerlies and weak
offshore flow, aiding in much clearer afternoons. The heat won't be
very long lived with about 70% of ensemble showing another trough by
next Sunday. The ensemble spread has generally drifted towards the
wetter end of things with 30 to 60% of models now showing wetting
rain around September 9th. /JHW /EYS

&&

.AVIATION...Improving conditions at the coastal terminals due to an
upper level trof leading to an ever-deepening marine layer have been
seen thus far today. However, model soundings indicate a stubborn
marine with very dry air above the inversion. At this inversion
boundary,(3-4kft AGL) wind shear should be expected with the upper
layer showing breezy southerlies around (20-25kts) with the winds
within the marine layer remaining fairly calm (<5kts). Ceilings are
expected to continue to lift through the day with model guidance
indicating under a 40% chance of low clouds by 2100Z. This evening
and into tonight, the marine layer is forecasted to fill in again
with overcast skies, wind shear at the marine layer boundary, and
possible misty conditions reducing visibilities to 3SM or so by late
tonight. KUKI is currently showing no clouds in the forecast and
sporadically gusty winds from the west as winds mix down from the
surrounding terrain are forecasted before calming by sunset.

&&

.MARINE...Marine conditions for the rest of day should be pleasant.
A wave of subsidence is currently making its way through the N.
Humboldt-Del Norte coast evaporating away clouds bringing
conditions of mid -period swell, light winds, and sun. A NW swell of
4-5ft @ 11s will enter the waters before dawn tomorrow,which, in
addition to northerlies increasing Monday afternoon through
Wednesday will build wave heights up to 7-10ft (increasing with
distance from shore). These strong northerly winds in the outer
waters with steep large wind waves can be hazardous to smaller
crafts. These chaotic seas will peak Tuesday afternoon and are
currently forecasted to diminish through Thursday. Prevailing
winds should still remain around or just below 20kts or so through
the work week.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
None.
&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

Nearby

Small Craft Advisories in California, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.